Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 51, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Oct 24, 2015, 1:31 PM CDT for Hidalgo County, Texas. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 1:31 PM CDT (18:31 UTC)
- Expired
- Oct 24, 2015, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 62 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 2:00 PM CDT | FLASH FLOOD | Weslaco, TX | MANY ROADS UNDER WATER INSIDE CITY. EVACUATIONS UNDERWAY IN POOR DRAINAGE LOCATIONS. HEAVY RAIN CONTINUED AT TIME OF REPORT. |
| Oct 24, 3:15 PM CDT | FLASH FLOOD | Weslaco, TX | KRGV REPORTED FLOOD WATERS AT ACCESS ROAD BEFORE INTERNATIONAL BLVD. |
| Oct 24, 4:00 PM CDT | FLASH FLOOD | 1 N Olivarez Number 5 C, TX | INTERSECTION OF AIRPORT DRIVE AND EXPRESSWAY 83 IN WESLACO UNDERWATER WITH WATER UP TO THE HOOD OF A STRANDED VEHICLE. |
| Oct 24, 5:02 PM CDT | HEAVY RAIN 9.57 | 1 Ne Weslaco, TX | KRGV 5 REPORTED A TOTAL OF 9.57 INCHES OF RAINFALL SO FAR TODAY IN WESLACO. |
| Oct 24, 5:49 PM CDT | FLASH FLOOD | Expressway Heights Colo, TX | SEVERAL CARS WERE STRANDED WITH WATER UP TO THE ROOF OF ONE CAR NEAR THE INTERSECTION OF WESTGATE AND FRONTAGE RD IN WESLACO. |
| Oct 24, 6:45 PM CDT | FLASH FLOOD | 1 Ne Weslaco, TX | REPORT OF FLOODED ROADWAY AT THE INTERSECTION OF TORITOS AND CANTU STREET IN WESLACO. STRANDED VEHICLE WAS IN THE PROCESS OF BEING TOWED AWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 6.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
901
WGUS54 KBRO 241831
FFWBRO
TXC215-242030-
/O.NEW.KBRO.FF.W.0051.151024T1831Z-151024T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
131 PM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 330 PM CDT
* AT 129 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESLACO...DONNA...MERCEDES...PROGRESO...ISAAC D. RODRIGUEZ PARK...
LLANO GRANDE COUNTRY CLUB...SAM HOUSTON ELEMENTARY SCHOOL...SOUTH
TEXAS HIGH SCHOOL FOR HEALTH PROFESSIONS...MERCEDES JUNIOR HIGH
SCHOOL AND ALAMEDA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2606 9807 2607 9808 2606 9809 2607 9810
2606 9812 2625 9805 2622 9788 2606 9791
2606 9793 2607 9793 2605 9794 2606 9795
2605 9797 2607 9798 2606 9799 2607 9800
2607 9803 2604 9804 2605 9806 2604 9808
$$
BS3 follow-up statements
839
WGUS54 KBRO 241906
FFWBRO
TXC215-242200-
/O.EXT.KBRO.FF.W.0051.000000T0000Z-151024T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
206 PM CDT SAT OCT 24 2015
...FLASH FLOOD EMERGENCY FOR WESLACO...
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 500 PM CDT
* AT 203 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
EVACUATIONS ARE UNDERWAY IN THE CITY LIMITS OF WESLACO.
THIS IS A FLASH FLOOD EMERGENCY FOR WESLACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2606 9807 2607 9808 2606 9809 2607 9810
2606 9812 2625 9805 2622 9788 2606 9791
2606 9793 2607 9793 2605 9794 2606 9795
2605 9797 2607 9798 2606 9799 2607 9800
2607 9803 2604 9804 2605 9806 2604 9808
$$
BS233
WGUS74 KBRO 242009
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
309 PM CDT SAT OCT 24 2015
TXC215-242200-
/O.CON.KBRO.FF.W.0051.000000T0000Z-151024T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
309 PM CDT SAT OCT 24 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR WESLACO...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN HIDALGO COUNTY...
AT 306 PM CDT...EMERGENCY MANAGEMENT CONTINUED TO REPORT FLASH
FLOODING IN WESLACO. FLASH FLOODING IS ALREADY OCCURRING. DOPPLER
RADAR ESTIMATED FIVE TO SEVEN INCHES OF RAINFALL HAS FALLEN IN THE
WARNED AREA.
THIS IS A FLASH FLOOD EMERGENCY FOR WESLACO. SEEK HIGHER GROUND NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2606 9807 2607 9808 2606 9809 2607 9810
2606 9812 2625 9805 2622 9788 2606 9791
2606 9793 2607 9793 2605 9794 2606 9795
2605 9797 2607 9798 2606 9799 2607 9800
2607 9803 2604 9804 2605 9806 2604 9808
$$
BS569
WGUS54 KBRO 242145
FFWBRO
TXC215-250000-
/O.EXT.KBRO.FF.W.0051.000000T0000Z-151025T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
445 PM CDT SAT OCT 24 2015
...FLASH FLOOD EMERGENCY FOR WESLACO...
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 700 PM CDT
* AT 443 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED SIX TO NINE INCHES
OF RAIN HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR WESLACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2606 9807 2607 9808 2606 9809 2607 9810
2606 9812 2625 9805 2622 9788 2606 9791
2606 9793 2607 9793 2605 9794 2606 9795
2605 9797 2607 9798 2606 9799 2607 9800
2607 9803 2604 9804 2605 9806 2604 9808
$$
BSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 12:59 PM CDT, 32 minutes earlier.
Area forecast discussion, Oct 24, 12:59 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1259 PM CDT SAT OCT 24 2015
.DISCUSSION...UPDATED FOR LATEST /18Z/ AVIATION DISCUSSION BELOW.
&&
.AVIATION...WITH EVENT UNFOLDING RAPIDLY HAD TO PUSH UP TIMING OF
MANY ITEMS...MAINLY RAIN BANDING RAIN ENDING AND MOST IMPORTANTLY
SHARP WIND SHIFT.
FRONT IS SLICING INTO THE RANCHLANDS AS I WRITE /1750Z/ AND SHOULD
SURGE INTO THE KMFE AREA AS EARLY AS 4 PM /21Z/...PASSING KBRO BY
6 PM /23Z/ AND BEING WELL OFF THE COAST BY MID EVENING. THE BIG
QUESTION IS HOW STRONG WILL THE WIND SURGE BE? SURGE ACROSS THE
SOUTH TEXAS BRUSH COUNTRY HAS BEEN AS STRONG AS 49 KNOTS AT LAREDO
AND 40 KNOTS AT COTULLA...BUT SO FAR ONLY 17 KNOTS AT ZAPATA.
USING PAST EVENTS AS A GUIDE...SOMEWHERE BETWEEN 30 AND 40 KNOTS
IS MOST LIKELY AT ANY OF THE TERMINALS SO HAVE GONE WITH THIS FOR
GUSTS. WILL LIKELY NEED AIRPORT WEATHER WARNINGS FOR THE SHARP
WIND SHIFT AND WILL CROSS THAT BRIDGE BEFORE 3 PM.
THEREAFTER...EXPECT STIFF NORTHWEST WINDS GENERALLY IN THE 18 TO
30 KNOTS RANGE INCLUDING GUSTS...AND CEILINGS SHOULD FALL TO
EITHER LOW MVFR OR HIGH IFR OVERNIGHT AS COOLER AIR HELPS LOCK
DOWN A SOLID STRATUS DECK INTO SUNDAY MORNING. WITH MIXING HAVE
RAISED CEILINGS AFTER 15Z...BUT STILL IN MVFR RANGE.
AS FOR VISIBILITY...ONLY TEMPO FOR PERIODS OF 1-2 MILES IN HEAVY
RAIN WITH BANDS BUT AFTER THE FRONT PASSES A QUICK RISE TO
4...THAN MORE THAN 6 MILES AS THE RAIN TAPERS OFF FAIRLY QUICKLY.
52/BSG
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.
HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
257.
GM...GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
GMZ130-132-135-150-155-170-175.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
52/99Hazardous weather outlook, Oct 24, 5:35 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 535 AM CDT SAT OCT 24 2015 TXZ248>257-242100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SUNDAY AND MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED FOR SUNDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE NEXT FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR POTENTIAL FLOODING. GMZ130-132-135-150-155-170-175-242100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 535 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN POSTED FOR THE LOWER TEXAS BAY AND GULF WATERS SUNDAY AND SUNDAY NIGHT. ANOTHER ROUND OF SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY FOR THE LOWER TEXAS GULF WATERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 24, 12:26 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1226 PM CDT SAT OCT 24 2015
TXZ248-249-252-241745-
ZAPATA TX-JIM HOGG TX-STARR TX-
1226 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR...ZAPATA AND
JIM HOGG COUNTIES UNTIL 1245 PM CDT...
AT 1222 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SOUTH
FORK ESTATES TO NEAR LAS PALMAS TO 13 MILES NORTHWEST OF FALCON
MESA...AND MOVING SOUTH AT 55 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...VIBORAS...AGUA NUEVA...MEDINA...FALCON
DAM...SAN RAFAEL RANCH AIRPORT...LAS PALMAS AND ZAPATA COUNTY PUBLIC
LIBRARY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2732 9856 2680 9843 2653 9914 2654 9917
2662 9918 2664 9919 2672 9921 2675 9924
2679 9924 2685 9927 2687 9932 2692 9933
2694 9939 2698 9938 2702 9942 2701 9943
2702 9944 2704 9944
TIME...MOT...LOC 1722Z 344DEG 46KT 2722 9862 2700 9932 2695 9949
54Special weather statement, Oct 24, 12:40 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1240 PM CDT SAT OCT 24 2015
TXZ253-255-241815-
INLAND CAMERON-HIDALGO-
1240 PM CDT SAT OCT 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIDALGO AND WEST
CENTRAL CAMERON COUNTIES...
AT 1240 PM CDT...A STRONG THUNDERSTORM WAS NEAR PROGRESO CITY
OFFICES...OR NEAR PROGRESO...MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...DONNA...MERCEDES...LA FERIA...PROGRESO...SANTA
MARIA...ISAAC D. RODRIGUEZ PARK...LLANO GRANDE COUNTRY CLUB AND SAM
HOUSTON ELEMENTARY SCHOOL.
THIS INCLUDES US HIGHWAY 83 BETWEEN MILE MARKERS 874 AND 890.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2606 9807 2607 9808 2606 9810 2631 9805
2623 9777 2605 9786 2607 9786 2606 9787
2606 9791 2607 9793 2605 9794 2606 9795
2605 9797 2607 9798 2606 9799 2607 9803
2604 9804 2605 9806 2604 9808
TIME...MOT...LOC 1740Z 197DEG 19KT 2604 9800
54Special weather statement, Oct 24, 1:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
115 PM CDT SAT OCT 24 2015
TXZ253-241915-
HIDALGO TX-
115 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
215 PM CDT...
AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
SOUTHWEST OF PROGRESO...MOVING NORTHEAST AT 10 MPH. WEAK ROTATION IS
BEING MEASURED BY RADAR...SO A FUNNEL CLOUD OR BRIEF TORNADO CANNOT
BE RULED OUT IF THE STORM INTENSIFIES AS IT CROSSES THE RIO GRANDE
AND MOVES INTO SOUTHEAST HIDALGO COUNTY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESLACO...MERCEDES...PROGRESO...ALAMEDA PARK...HIGHWAY 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2606 9803 2607 9803 2618 9799 2615 9786
2608 9786 2606 9787 2607 9789 2606 9793
2607 9793 2605 9794 2606 9795 2605 9797
2607 9798 2606 9799 2607 9800 2606 9801
2607 9801 2605 9804
TIME...MOT...LOC 1809Z 202DEG 9KT 2603 9799
BIRCHFIELDSpecial weather statement, Oct 24, 1:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
115 PM CDT SAT OCT 24 2015
TXZ249-250-241900-
JIM HOGG TX-BROOKS TX-
115 PM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA...NORTHERN
BROOKS AND JIM HOGG COUNTIES UNTIL 200 PM CDT...
AT 114 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BEN BOLT TO 8 MILES
NORTHWEST OF THOMPSONVILLE...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...HEBBRONVILLE...FALFURRIAS FIRE STATION...GRUY STADIUM...
FALFURRIAS JUNIOR HIGH SCHOOL...LAS LOMITAS...AIRPORT ROAD
ADDITION...SOUTH FORK ESTATES...RANDADO AND THOMPSONVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9799
2718 9799 2689 9877 2710 9895 2727 9896
2727 9880 2735 9879 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1814Z 314DEG 27KT 2765 9805 2730 9902
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 4:59 AM CDT | Gale Watch | BRO | 11 hr | |
| Oct 24, 9:14 AM CDT | Coastal Flood Statement | BRO | Kenedy | 10 hr |
| Oct 24, 9:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 58 min |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 84 min |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 90 min |
| Oct 24, 12:26 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 19 min |
| Oct 24, 12:29 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 61 min |
| Oct 24, 12:40 PM CDT | Special Weather Statement | BRO | Hidalgo | 35 min |
| Oct 24, 1:11 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 94 min |
| Oct 24, 1:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Oct 24, 1:46 PM CDT | Special Weather Statement | BRO | Brooks, Starr | 44 min |
| Oct 24, 2:02 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 88 min |
| Oct 24, 2:13 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 2 hr |
| Oct 24, 2:15 PM CDT | Special Weather Statement | BRO | Willacy | 60 min |
| Oct 24, 2:20 PM CDT | Special Weather Statement | BRO | Willacy | 55 min |
| Oct 24, 2:41 PM CDT | Special Weather Statement | BRO | Willacy | 64 min |
| Oct 24, 2:46 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Starr, Willacy | 89 min |
| Oct 24, 2:51 PM CDT | Special Weather Statement | BRO | Willacy | 54 min |
| Oct 24, 2:52 PM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy | 38 min |
| Oct 24, 3:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Oct 24, 3:20 PM CDT | Special Marine Warning | BRO | 55 min | |
| Oct 24, 3:21 PM CDT | Flash Flood Warning | BRO | Willacy | 3 hr |
| Oct 24, 3:25 PM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Oct 24, 3:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Oct 24, 3:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Oct 24, 3:44 PM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 61 min |
| Oct 24, 3:52 PM CDT | Gale Warning | BRO | 33 hr | |
| Oct 24, 4:15 PM CDT | Areal Flood Advisory | BRO | Cameron | 90 min |
| Oct 24, 4:43 PM CDT | Special Marine Warning | BRO | 47 min | |
| Oct 24, 5:32 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 58 min |
| Oct 24, 5:36 PM CDT | Flash Flood Warning | BRO | Cameron | 84 min |
| Oct 24, 6:00 PM CDT | Special Marine Warning | BRO | 30 min | |
| Oct 24, 6:17 PM CDT | Flash Flood Warning | BRO | Willacy | 118 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.